Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Accessible points of hereditarily decomposable chainable continua


Authors: Piotr Minc and W. R. R. Transue
Journal: Trans. Amer. Math. Soc. 332 (1992), 711-727
MSC: Primary 54F15; Secondary 54C25
MathSciNet review: 1073777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proven that a chainable continuum $ X$ can be embedded in the plane in such a way that every point is accessible from its complement if and only if it is Suslinean. An example is shown of an hereditarily decomposable chainable continuum which cannot be embedded in the plane in such a way that each endpoint is accessible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15, 54C25

Retrieve articles in all journals with MSC: 54F15, 54C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1073777-2
Keywords: Accessible points, hereditarily decomposable, chainable continuum, Suslinean continuum
Article copyright: © Copyright 1992 American Mathematical Society